and have anyone experience any side effects? because when I take it my hands shake all the time and I am not sure what to do about it.
Hi, i also take an anti-epileptic (off label) and i noticed results very quickly. I did find i was more sleepy at the start and slept more heavily at night (which wasn't a bad thing). I also noticed a bit of nausea and some mild headaches, however, after about 2 weeks i settled well with the medication. You might want to check out the list of potential side effects via this link:
Can i ask what the reason is for you taking Gabapentin?
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jul 2012 • 5 answers
Posted 31 Oct 2012 • 5 answers
Posted 3 Nov 2016 • 1 answer
Posted 9 Aug 2017 • 0 answers
Posted 25 Feb 2018 • 0 answers